Published articles

Published articles 1 records found  Search took 0.01 seconds. 
11 p, 382.4 KB Final evolutions of a class of May-Leonard Lotka-Volterra systems / Buzzi, Claudio (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Santos, Robson A.T. (Universidade Estadual Paulista. Departamento de Matemática (Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study a particular class of Lotka-Volterra 3-dimensional systems called May-Leonard systems, which depend on two real parameters a and b, when a + b = −1. For these values of the parameters we shall describe its global dynamics in the compactification of the non-negative octant of ℝ3 including its infinity. [...]
2020 - 10.1080/14029251.2020.1700635
Journal of Nonlinear Mathematical Physics, Vol. 27, Issue 2 (January 2020) , p. 267-278  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.